Hufagripp BP Adult is a useful medicine to relieve coughs and colds. This drug is available in the form of a syrup and can be consumed by adults and children over 12 years of age.
Hufagripp BP Adult contains a combination of dextromethorphan HBr 15 mg, pseudoephedrine HCl 30 mg, and chlorphenamine maleate 2 mg. These three drugs can relieve symptoms of coughing, runny and stuffy nose, and sneezing.
Pseudoephedrine and chlorpheniramine work by reducing swelling that blocks the nose. That way, people with nasal congestion can breathe more easily. In addition, dextromethorphan can relieve dry cough by inhibiting the cough reflex in the brain.
What is Hufagripp BP Adult
class | Limited over-the-counter drugs |
Category | Cough and cold medicine |
Benefit | Relieves coughs and colds |
Consumed by | Adults and children >12 years old |
Hufagripp BP Adult for pregnant and lactating women | Category C: Animal studies have shown an adverse effect of dextromethorphan and pseudoephedrine on the fetus, but there have been no controlled studies in pregnant women. The drug should only be used if the expected benefit outweighs the risk to the fetus. The pseudoephedrine and chlorphenamine may be absorbed into the body. ASI. If you are breastfeeding, do not use this medicine without consulting your doctor first. |
Drug form | Syrup |
Warning Before Consuming Hufagripp BP Adults
There are several things that must be considered before consuming Hufagripp BP Adult, including:
- Do not take Adult Hufagripp BP if you are allergic to the ingredients contained in the drug
- Do not take Hufagripp BP Adult if you have glaucoma , an enlarged prostate, or are having an asthma attack.
- Tell your doctor if you have or currently have diabetes , heart disease, chest pain ( angina pectoris ), hypertension, kidney disease, hyperthyroidism , liver disease, asthma or COPD, urinary disorders, or epilepsy/seizures.
- Do not immediately drive a vehicle or do activities that require alertness after taking Adult Hufagripp BP, because this drug can cause drowsiness .
- Consult the use of Hufagripp BP Adult with your doctor if you are pregnant, nursing or planning a pregnancy.
- Tell your doctor if you are taking other medications, including supplements and herbal products, to avoid drug interactions.
- Immediately see a doctor if an allergic drug reaction or overdose occurs after consuming Adult Hufagripp BP.
Dosage and Rules for Use for Adult Hufagripp BP
The recommended adult dose of Hufagripp BP for adults and children aged > 12 years is 1 measuring spoon, 3 times a day.
How to Take Adult Hufagripp BP Correctly
Always follow the doctor's advice and read the instructions on the drug packaging before taking Adult Hufagripp BP.
Hufagripp BP Adult can be consumed before or after meals. Try to take this drug at the same time every day, so that the results of the treatment are maximized.
Before taking Adult Hufagripp BP, make sure you shake the medicine first.
If you forget to take Adult Hufagripp BP, consume this drug immediately if the time lag with the next dose is not too close. If it is close, ignore it and do not double the dose.
Cough and cold medicines usually only need to be taken until the symptoms improve. If the symptoms have not improved or have gotten worse after 7 days of using this drug, consult a doctor immediately .
Store Hufagripp BP Adult at room temperature, in a dry place, and avoid direct sunlight. Keep this drug out of reach of children.
Adult Hufagripp BP Interaction with Other Drugs
The content of dextromethorphan and chlorphenamine can cause excessive drowsiness if taken with other drugs that also cause drowsiness.
Meanwhile, pseudoephedrine can cause an increase in blood pressure when taken with tricyclic antidepressants and reduce the effect of antihypertensive drugs, such as bisoprolol .
Side Effects and Dangers of Adult Hufagripp BP
Side effects that may arise after taking drugs containing pseudoephedrine, dextromethorphan, and chlorphenamine are headaches , drowsiness, dizziness, nausea, vomiting , or blurred vision
Consult a doctor if these side effects do not improve. See your doctor right away if you have an allergic drug reaction or side effects, such as fast or irregular heartbeat, seizures , difficulty breathing, hallucinations , easy bruising or bleeding, or mood swings.